Aa
Aa
A
A
A
Close
Avatar universal

How long does the "no energy" last?

Hi everyone,

I've been reading posts, and first I must say Thank God for this board because it has gotten me through the first few days.  I began taking Vicodin in 1997 - I was 24 years old - I had endometriosis and a hysterectomy.  I went through seven or so more surgeries over the last 10 years and always had residual pain.  I have been taking Vicodin - or some type of pain killer-  3-6 a day- on and off (mostly continuously on) since then.  

I quit c/t on Friday simply because I was sick of worring about where I was going to get the next script from; not to mention, I don't want to live in this nightmare anymore.  I want to be happy without waking up and looking forward to a little white pill.  

As I said, I quit c/t on Friday.  I started w/ a B complex and that's helped however the first two days were not that bad.  I had a little bit of diarheaa but only in the am.  Today is a different story.  I have had diarheaa most of the day and I have NO energy.  Is it normal to feel worse on the third day than I did on the first and second???  How long does it take to get your "natural" non-pill induced energy back?  

Once again, I wanted to thank everyone on this board for being such a tremendous inspiration over the past couple of days and for giving me the courage to face tomorrow!
6 Responses
Avatar universal
its different for everyone, excersise will help, and good food and lots of water, vitamins and amino acids.

Avatar universal
Im not gonna sugar coat anything.  Everyone is different , but it can take a longtime to get the energy back after a c/t  I've read from weeks, months, up to a year.  The more you force yourself to do things ......the better you will feel.  Im not much of a believer in synthetic vitamins or amino's, but some people swear by them.  The vit B I couldn't take because it gave me such a rush I would crash sooo hard about 4 hours later.  It was a sub linuglal form of B complex.......maybe I'll try the pill form.  from what I read the next few days are gonna be your worst.   Gets worse a few days before it gets better.  lots of hydration and immodium.  Good luck, dear.

Nauty......................
Avatar universal
Thanks!  I rather not have it sugar coated.  I hear you...lots of immodium for sure!  Thanks for the support..it means the world to me!

Avatar universal
I felt the worst on days 3, 4 and 5 but by day 6 - I saw the light at the end of the tunnel.  By day 8, I had probably 75% of my normal energy back.  I'm on day 12 now and still about 75-80%.  I was crying about 10 times a day before, now it's only 2 or 3.  I took immodium too - that worked really well and I am also drinking an energy drink from Advocare called "Spark" - it has 500 mg. l-tyrosine in it and that really helps!  It's also got a bunch of other vitamins in it.  I try to take a walk every day - that helps, too.  It will feel so good for you to to feel normal again!  I wish I could have slept through that first week but all you have to do is get through those days and you'll be okay.  Now if I could find something to cure the back pain that led me down this road to begin with, I'd be ok!!!
222369 tn?1274474635
To be honest..it's different for everyone. It took me a week..some people take a month. I can tell you that after a week or so it got better for me every day. When I needed a saprk, I'd down a Red Bull.
Avatar universal
your welcome.  its one of those tricky things, because everyones emotional issues are so very different.  Sucks because you feel like your getting better and wham!!!!!  real bad, but does start to get better from there.  Everybody peaks at their worst differently, but just expect that you will feel horrible for at least 7 days on the physical withdrawals and who knows?  you might get a reprieve.  Try to eat as much as you can......its really hard but not eating really screws you up and makes you feel worse.  Think about it...If you normally didnt eat for days how you would feel.......put that on top of withdrawals, so food is key.....as nutritious as you can.  Its so hard i rememember not being able to eat for 9 days.......so please eat.  soup, fruit, small portions of proteins all throughout the day..........

Nauty........................
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.